# SDR MASA2016121512552

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 4,187 hours, 2,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT RED LIGHT NOT BLINKING.  PLACED ON MEL.
